One-dimensional problem for heat and mass transport in oil-wax solution
Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 16 (2005) no. 3, pp. 181-196
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
A mathematical model of heat and mass transport in non-isothermal partially saturated oil-wax solution was formulated by A. Fasano and M. Primicerio [1]. This paper is devoted to the study of a one-dimensional problem in the framework of that model. The existence of classical solutions in a small time interval is proved, based on the application of a fixed-point theorem to the constructed operator. The technique employed is close to the one of [3] and [4].
@article{RLIN_2005_9_16_3_a3,
author = {Gianni, Roberto and Petrova, Anna G.},
title = {One-dimensional problem for heat and mass transport in oil-wax solution},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni},
pages = {181--196},
year = {2005},
volume = {Ser. 9, 16},
number = {3},
zbl = {1225.35259},
mrnumber = {MR2227742},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RLIN_2005_9_16_3_a3/}
}
TY - JOUR AU - Gianni, Roberto AU - Petrova, Anna G. TI - One-dimensional problem for heat and mass transport in oil-wax solution JO - Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni PY - 2005 SP - 181 EP - 196 VL - 16 IS - 3 UR - http://geodesic.mathdoc.fr/item/RLIN_2005_9_16_3_a3/ LA - en ID - RLIN_2005_9_16_3_a3 ER -
%0 Journal Article %A Gianni, Roberto %A Petrova, Anna G. %T One-dimensional problem for heat and mass transport in oil-wax solution %J Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni %D 2005 %P 181-196 %V 16 %N 3 %U http://geodesic.mathdoc.fr/item/RLIN_2005_9_16_3_a3/ %G en %F RLIN_2005_9_16_3_a3
Gianni, Roberto; Petrova, Anna G. One-dimensional problem for heat and mass transport in oil-wax solution. Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 16 (2005) no. 3, pp. 181-196. http://geodesic.mathdoc.fr/item/RLIN_2005_9_16_3_a3/